# SDR ASAA2017100722133

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 22,181 hours, 6,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED AN EXIT SIGN IS HANGING BY THE WIRE MID CABIN.  ACFT GROUNDED.  ENGAGED THE RETAINER. LIGHT OPS NORMAL.
